掲載写真は味違い又はサイズ違いの商品写真の場合も
AllStarHealth Guarantee

Aspercreme Arthritis Pain Reliever Gel の説明 from Chattem
MEDICATED GEL CLINICALLY PROVEN TO RELIEVE ARTHRITIS PAIN
For the temporary relief of arthritis pain ONLY in the following areas:
-hand, wrist, elbow (upper body areas)
-foot, ankle, knee (lower body areas)

Original Prescription Strength

成分:
Active ingredient: Diclofenac sodium (NSAID) 1% (equivalent to 0.93% diclofenac

ご使用方法
-For arthritis pain only
-Use 4 times a day
-May take up to 7 days to work for your arthritis pain
-For use on no more than 2 body areas
-Use up to 21 days unless directed by your doctor

Keep carton as it contains important information.

製造元免責条項
For external use only
Allergy alert: Diclofenac may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include: hives, asthma (wheezing), skin reddening, blisters, facial swelling, shock, rash. If an allergic reactions occurs, stop use and seek medical help right away.
Liver warning: This product contains diclofenac. Liver damage may occur if you apply: more or for longer time directed; when using other drugs containing diclofenac.
Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is small but higher if you: are age 60 or older; have had stomach ulcers or bleeding problems; take a blood thinning (anticoagulant) or steroid drug; take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others); have 3 or more alcoholic drinks every day while using this product; apply more or for longer than directed.
Heart attack and stroke warning: NSA